# SDR SWIA2018072444897

- Difficulty date: June 29, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 38,784 hours, 32,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE HAS CORROSION. (C-CHECK) RO: 7/21/2018. R&R THE LOWER SERVICE DOOR SILL ANGLE WITH A NEW ANGLE REF SRM 51-42-06, SRM 51-42-13 AND SRM 51-42-21, OPS TEST GOOD.
